advertisement
Question
Posted by: Anonymous | 2009/04/30

skin problem

I was on the pill for 3 years from age 17 (prescribed by my dermotologist). About 3 months ago I stopped taking the pill . Now my skin is breaking out , especially on my chin area. Is there something else I can take (not the pill or Roacatan) to help clear my skin? I

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
You can try topical medication : start off with antibacterial soap/Teatree soap, Benzac (benzoyl peroxide), if it does not help your GP can prescribe a topical antibiotic like Eryderm
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement